# SDR DALA2019122707580

- Difficulty date: December 22, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,546 hours, 23,729 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT FWD DOOR ECAS MESSAGE AND NELNEAD LIGHT ON AT 14000. IN DECENT AND STAGED ON FOR A FEW MINUTES, THEN EXTIGUISHED. PRESSURIZATON NORMAL.  ADJUSTED THE L1 ENTRY DOOR SENSOR IAW AMM 52-71. OPS CHECKED GOOD. ALL INDICATION NORMAL.
